General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative


  • Mousa Ilie Department of Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran
  • Jafar Biazar Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan
  • Zainab Ayati Department of Engineering sciences, Faculty of Technology and Engineering East of Guilan, University of Guilan, P.C. 44891-63157, Rudsar-Vajargah, Iran





Fractional Differential Equations, Conformable Fractional Derivative, Bernoulli Fractional Differential Equation, Riccati Fractional Differential Equation.


This paper aimed to develop two well-known nonlinear ordinary different equations, Bernoulli and Riccati equations to fractional form. General solution to fractional differential equations are detected, based on conformable fractional derivative. For each equation, numerical examples are presented to illustrate the proposed approach.


[1] R. Khalil, M. A. Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264, 65-70 (2014).

[2] T. Abdeljawad, on conformable fractional calculus, Journal of Computational and Applied Mathematics., 279, 57-66 (2015).

[3] V. Daftardar –Gejji, H. Jafari, Solving a multi- order fractional differential equation using Adomian Decomposition, Appl. Math. Comput., 189 (2007) 541-548.

[4] B. Ghazanfari, A. Sepahvandzadeh, Adomian Decomposition Method for solving Fractional Bratu-type equations, J. Math. Computer and Science, 8 (2014) 236-244.

[5] O. Abdulaziz, I. Hashim, S. Momani, solving systems of fractional differential equations by homotopy perturbation method, Phys. Let., A 372 (2008) 451-459.

[6] B. Ghazanfari, A. G. Ghazanfari, M. Fuladvand, Modification of the Homotopy Perturbation Method for numerical solution of Nonlinear Wave and of Nonlinear Wave Equations., J. Math. Computer Sci. 3 (2011) 212-224.

[7] M. Rabbani, New Homotopy Perturbation Method to Solve Non-Linear Problems, J. Math. Computer Sci., 7 (20013) 272-275.

[8] I. Hashim, O. Abdulaziz, S. Momani, Homotopy Analysis Method for fractional IVPs, Commun. Nonlinear Sci. Numer. Simul. 14 (2009) 674-684.

[9] G. Wu, E. W. M. Lee, Fractional variational iteration method and its application, Phys. Lett., A374 (2010) 2506-2509.

[10] Z. Odibat, S. Momani, V. Suat Erturk, Generalized differential transform method: application to differential equations of fractional order, Appl. Math. Comput., 197 (2008) 467-477.

[11] Y. Zhang, A finite difference method for fractional partial differential equation, Appl. Math. Comput, 215 (2009) 524-529.

[12] Hossein. Aminikhah, Amir Hossein Refahi Sheikhani, Hadi Rezazadeh. Approximate analytical solution of distributed order fractional Riccati differential equation, Ain Shams Eng J (2016).

[13] H. Aminikhah, A. H. Refahi sheikhani, H. Rezazadeh, Sub-equation method for the fractional regularized long-wave equations whit conformable fractional derivatives, Scientia Iranica B (2016) 23(3), 1048-1054.

[14] Bothayna S.H. Kashkari, Muhammed I. Syam, Fractional-order Legendre operational matrix of fractional integration for solving the Riccati equation with fractional order, Applied Mathematics and Computation 290 (2016) 281–291

[15] George F. Simmons, Differential Equations Whit Applications And Historical Notes, McGraw-Hill,Inc. New York. 1974.

View Full Article: